# SDR ASAA2019091530692

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 4,068 hours, 1,138 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 REV MINOR FAULT AFTER LANDING. GROUNDED - YES. CLEANED TR TERTIARY LOCK SENSOR CONNECTORS REF TSM 78-30-00-810-902-A. PERFORMED FADEC TEST PER AMM 73-29-00-710-802-A, TEST OK. NO FAULT FOUND. OK FOR SVC.
